MathSciNet Relay Station
MathSciNet bibliographic data
MR243236 (39 #4559) 41.10
Davis, P. J.; Wilson, M. W. Nonnegative interpolation formulas for uniformly elliptic equations. J. Approximation Theory 1 1968 374–380.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement